Jump to content

Father took sertraline by mistake


Mirthazard

Recommended Posts

Hello,

 

Looking for some support, my father 81 years old took my mothers 50mg zoloft by mistake. What can i do, i am now worried. for what should i be prepared to do? He took the pill 2 hours ago.

 

Thank you for support

May - october 2017 - Mirtazapine from 7.5 - 12mg mg for insomnia

May - october 2017 Lyrica 100mg a day.

October-november 2017 - both mirt and Lyrica, or one of them went paradoxical, exteme vertigo after Lyrica. Cut down Lyrica to 3x25mg a day, same vertigo, CT Lyrica. Insomnia developed severe on 12 MG mirtazapine, reduced to 7.5, still insomnia, reduced to 3.75 still.insomnia. CT mirt. 

November 2017 - present burning feet, pins and needles, muscle spasms, myoclonus limbs, head, bugs crawling my head burning hands, left side worst. Ears cracking sensation.

May 2019 - put on gabapentin 100mg 4xday to counteract insomnia

Link to post
  • Moderator Emeritus

If he has only taken one tablet then hopefully there won't be any problems.

 

If he does have a reaction then at least you know what has caused it.

 

Please let us know how he is.  Thank you.

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Current from 9 Jan 2021:  Pristiq 0.405 mg

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post
  • ChessieCat changed the title to Father took sertraline by mistake

i have read about serotonin syndrome being caused just after taking one pill in some cases, that is why i am worried

May - october 2017 - Mirtazapine from 7.5 - 12mg mg for insomnia

May - october 2017 Lyrica 100mg a day.

October-november 2017 - both mirt and Lyrica, or one of them went paradoxical, exteme vertigo after Lyrica. Cut down Lyrica to 3x25mg a day, same vertigo, CT Lyrica. Insomnia developed severe on 12 MG mirtazapine, reduced to 7.5, still insomnia, reduced to 3.75 still.insomnia. CT mirt. 

November 2017 - present burning feet, pins and needles, muscle spasms, myoclonus limbs, head, bugs crawling my head burning hands, left side worst. Ears cracking sensation.

May 2019 - put on gabapentin 100mg 4xday to counteract insomnia

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy